# SDR CALA201906301079

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 61,628 hours, 22,167 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997202AA
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN CLIMB RATE EXCEEDED 4K FPM AT FL350, DID SAME AT FL250, HURT EARS. OUCH. R & R OUTFLOW VALVE IAW AMM21-31-03-000-801 AND AMM21-31-03-400-801, PERFORMED OPS CK, OUTFLOW CHKS NORMAL.
